# SDR SIMA20170921004

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 43,342 hours, 38,877 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 14568502406
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GROUND SPOILER HAS A .500 INCH CRACK ON THE OTBD HINGE FITTING.  REMOVED AND REPLACED THE HINGE FITTING IAW AMM 20-10-01.
